# SDR SWAA2021120148485

- Difficulty date: November 29, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 41,331 hours, 25,080 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AFT EMERGENCY LIGHT INOP. ; / [01] RELAMPED R/H AFT SLIDE EMERGENCY LIGHT OPS GOOD. REF AMM 33-51-04.
